guess no one has any advice....thanks anyway...
How are you doing now? I'm considering doing the same. I am on 75mg of zoloft and am thinkng of switching to paxil 15mg. It seems 10mg might not be equivelant causing classic withdrawal symptoms such as electric zaps.
ahhh, the electric zaps, my favorite. >.<
I used to be on paxil, and got off of it, and had the electric zaps really bad, mine only lasted for about...a month or so? I know it can be really irritating and uncomfortable... :( I dont realy have any advice though...except to just give it a bit of time, everyones different. so you may not experience them or too long
This sounds more like withdrawl from the zoloft, 10mg of Paxil is the lowest dosage you can take and your dosage of Zoloft was higher. Does your Dr have you weaning off or did you stop cold turkey?
I made the switch from Zoloft to Paxil myself but I was on only 20mg so I did not feel much of a difference. With any SSRI you will get brain zaps when lowering or stopping dosages. I suggest calling your Dr and ask their opinion. Best of luck to you!